# SDR DALA2017101907630

- Difficulty date: October 19, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 46,200 hours, 21,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAULT, LT EPSU LOAD FAIL, REPLACED THE BATTERY PACK.
